# SDR IPXA2017020513684

- Difficulty date: January 11, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA731634
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL 262GF HAS A PUNCTURE.  REMOVED, FABRICATED AND REPLACED THE FLOOR PANEL IAW EO MD11-5320-27286-C.
